# SDR DL76L990600

- Difficulty date: March 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

F/A REPORTED WHITE SMOKE COMING FROM NR 4 OVEN IN AFT GALLEY.  TURNED OVEN OFF, CLOSED DOOR.  SMOKE STOPPED.  PULLED C/B FOR OVEN NR 4 INSPECTION SHOWED HEAVY GREASE ON OVEN RACKS.  FOUND CAUSE OF SMOKE TO BE AN ADHESIVE LABEL ON A FOOD RACK.  CATERING SERVICE REMOVED ALL RACKS FROM A/C.  OVEN OPERATES NORMALLY AND IS OK FOR SERVICE.
